# SDR HYIA20120708001

- Difficulty date: July 8, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N781EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0310
- Aircraft time: 35,854 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 06105400
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHILE TAXIING, THE PILOT REPORTED A LOSS OF BRAKING PRESSURE THAT AFFECTED THE RT BRAKE.  UPON INSPECTION BY MX, A CORRECTIVE ACTION OF SERVICING THE BRAKE MASTER CYLINDER.  NO VISIBLE LEAKS WERE NOTED UPON INSPECTION.
